# SDR CALA2024012500232

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N14503
- Make and model: Airbus A321-271N
- Aircraft serial: 11599
- Aircraft time: 71 hours, 25 cycles
- Engine: Iae PW1133GAJM
- Engine time: 71 hours, 25 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: B, E, F, A

## Discrepancy

ENG 2 FAIL MAN SHUTDOW...LO OIL PRESS.   RECEIVED ENGINE SHAFT FAILURE ECAM MESSAGE.  FOLOWING TASK 72-00-00-210-814-A, INSP AFTER WINDMILLING. FAN BLADES ARE UNABLE TO ROTATE.  FOUND LARGE METALLIC CHUNK ON FDG,  OTHER CHIP DETECTORS SHOW LITTLE AMOUNTS OF OILY METALIC FUZZ.  PULLED SPINNER & HUB. DURING INSP OF INSIDE, FOUND BROKEN HARDWARE, & FAN SHAFT MIGRATED FWD. OIL SAMPLES TAKEN, SENT TO LAB FOR RESULTS.  R & R NR 2 ENG IAW 71-00-51-400-802-A02.   SERVICED ENG 2 STARTER IAW AMM 80-11-00/301.  IDG SERVICED IAW AMM 12-13-24-612-803-A. VERIFIED TORQUE OF ENG AFT MOUNT BOLTS IAW AMM 71-00-51.  SERVICED ENG IAW AMM 79-00-00-610-801-A. PRESSURIZE RESERVOIR OF  HYD SYS.  ALL ENGINE PARAMETERS NORMAL.
